# SDR CALA2016112500970

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 58,724 hours, 24,098 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EPSU FAULT LIGHT DURING TEST REPLACED EMERGENCY BATTERY PER AMM 33-51-38. NOW OK
